# SDR SWAA2020040635297

- Difficulty date: March 31, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 28,552 hours, 12,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MAIN LANDING GEAR FORWARD BULKHEAD AT B.S. 540 VAPOR BARRIER CRACKED IN TWO (2) LOCATIONS. PERFORMED INTERIM REPAIR PER REPAIR 57 EA-07683 FOR FURTHER CORRECTIVE ACTION REF 943 & #V005123 REPETITVE ACTION REQUIRED: REMOVE ALUM FOIL TAPE AND PERFORM DETAILED VISUAL INSP OF THE CRACK FOR ANY ADDITIONAL DAMAGE OR GROWTH. IF ADDITIONAL DEFECTS ARE NOTED; CONTACT SERVICE ENGINEERING. IF NO DEFECTS ARE NOTED RE APPLY SPEED TAPE / (RESOLVED ON W/O: 621945 TASKCARD: N/R-00001 ) ITEM: 1 N/R-00001 (RESOLVED ON W/O: 631531 TASKCARD: N/R-00001 ) (RESOLVED ON W/O: 621945 TASKCARD: N/R-00001 ) ITEM: 1 N/R-00001 (RESOLVED ON W/O: 636199 TASKCARD: N/R-00001 ) (RESOLVED ON W/O: 643339 TASKCARD: N/R-00001 ) (RESOLVED ON W/O: 621945 TASKCARD: N/R-00001 ) ITEM: 1 N/R-00001 (RESOLVED ON W/O: 631531 TASKCARD: N/R-00001 ) (RESOLVED ON W/O: 621945 TASKCARD: N/R-00001 ) ITEM: 1 N/R-00001 (RESOLVED ON W/O: 636199 TASKCARD: N/R-00001 )
